Volume 31, Issue 3
Cauchy Problem for a Fractional Parabolic Equation with the Advection

Xitao Li ,  Meng Xu and Shulin Zhou

10.4208/jpde.v31.n3.5

J. Part. Diff. Eq., 31 (2018), pp. 252-273.

Preview Full PDF BiBTex 13 551
  • Abstract

In this paper, we give an explicit formula of the solution to Cauchy problem of a fractional parabolic equation with the advection, and then prove the solvability of Cauchy problem and further Schauder-type regularity of the solution under appropriate conditions on the initial value and the right-hand side term.

  • History

Published online: 2018-09

  • AMS Subject Headings

35A09, 35F10, 35C15

  • Cited by